On the spectral radius in locally multiplicatively convex topological algebras

Dina Štěrbová

Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika (1977)

  • Volume: 16, Issue: 1, page 155-160
  • ISSN: 0231-9721

How to cite

top

Štěrbová, Dina. "On the spectral radius in locally multiplicatively convex topological algebras." Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika 16.1 (1977): 155-160. <http://eudml.org/doc/23325>.

@article{Štěrbová1977,
author = {Štěrbová, Dina},
journal = {Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika},
keywords = {spectral radius; hermitian complete locally multiplicatively-convex topological algebras; projective involution},
language = {eng},
number = {1},
pages = {155-160},
publisher = {Palacký University Olomouc},
title = {On the spectral radius in locally multiplicatively convex topological algebras},
url = {http://eudml.org/doc/23325},
volume = {16},
year = {1977},
}

TY - JOUR
AU - Štěrbová, Dina
TI - On the spectral radius in locally multiplicatively convex topological algebras
JO - Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika
PY - 1977
PB - Palacký University Olomouc
VL - 16
IS - 1
SP - 155
EP - 160
LA - eng
KW - spectral radius; hermitian complete locally multiplicatively-convex topological algebras; projective involution
UR - http://eudml.org/doc/23325
ER -

References

top
  1. Bonsall F. F., Duncan J., Cоmplеtе Nоrmеd Аlgеbrаѕ, Springеr-Vеrlаg 1973. (1973) MR0423029
  2. Ford J. W. M., А ѕquаrе rооt lеmmа fоr Ваnасh ѕtаr аlgеbrаѕ, Ј. Lоnd. Маth. Sос. 42, p. 521-522 (1967). (1967) MR0215107
  3. Michael E. A., Lосаlly Мultipliсаtivеly-соnvеx Tоpоlоgiсаl Аlgеbrаѕ, Mеmоirѕ оf АMS nb. 11, 1952. (1952) MR0051444
  4. Najmark M. A., Normirovannyje koľca, Moskva 1968. 1952. (1968) 
  5. Pták V., Banach Algebras with involution, manuscripta math. 6, p. 245-290 (1972), Springer Verlag. (1972) Zbl0304.46036MR0296705
  6. Pták V., On the spectral radius in Banach algebras with involution, Bull. Lond. Math. Soc. 2, p. 327-334 (1970). (1970) Zbl0209.44403MR0275175
  7. Sa-do-šin, O polunormirovannych koľcach s involuciej, Izv. Ak. Nauk SSSR 23 (1959) 509-528. (1959) MR0114141
  8. Wenjen, Ch., Os semi-normed * -algebras, Proc. J. Math. 8 (1958), p. 177-186. (1958) MR0096131
  9. Zelazko W., Selected Topics in Topological Algebras, Lecture Notes Series N. 31 (1971), Aarhus University. (1971) Zbl0221.46041MR0448080
  10. Zelazko W., Algebry Banacha, Warszava 1966. (1966) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.